Stability of eigenvalues for variable exponent problems

Marco Squassina, Francesca Colasuonno

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In the framework of variable exponent Sobolev spaces, we prove that the variational eigenvalues defined by inf sup procedures of Rayleigh ratios for the Luxemburg norms are all stable under uniform convergence of the exponents.
Original languageEnglish
Pages (from-to)56-67
Number of pages12
JournalNONLINEAR ANALYSIS
Volume123
Publication statusPublished - 2015

Keywords

  • Stability of eigenvalues
  • Variable exponents

Fingerprint

Dive into the research topics of 'Stability of eigenvalues for variable exponent problems'. Together they form a unique fingerprint.

Cite this